# SDR UIEA2020021740255

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,354 hours, 19,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Rt Pack Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 HR  11 MIN INTO FLIGHT AT FL 360, GOT  THE EICAS MESSAGE RIGHT PACK TEMP. MOVED RIGHT PACK CONTROL SELECTOR TO STBY AS PER CHECKLIST AND THE INOP LIGHT WENT OUT.(  PERFORMED RIGHT PACK TEMP / CONTROLLER BITE AS PER AMM 21-51-14. THE TEST FAULTED RT PACK INLET / ACTUATOR. RESET AND PERFORMED AUTO TEST PER AMM 21-51-00 AND OPS CHK OK.  )
